Although 3 weeks doesn't seem totally unreasonable for tapering off the medication, we really can't be giving that kind of advice as that is a question that your doctor should be answering. The same thing holds true regarding the other meds your doctor spoke of. If you experience any withdrawal symptoms, please be sure to contact your doctor immediately to discuss it. I'm sorry I can't be of more help to you.
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can! http://www.healingwell.com/donate
I am in no way a medical professional, any advice given is purely on an amateur level.
Please seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea, Social Anxiety
Rx: Abilify, Flexeril, Lamictal, Lunesta, Neurontin, Nexium, Requip, Ritalin ER, Valium
“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”
Top Fuel pro - Bob Vandergriff, Jr
** WEN is spot on about calling a doc IF you have any bad or unusual effects from this w/d if that what you decide to do .........**
DOCTORS....!!!! They all have opinions. If the ativan was working for you, please talk to your prescribing doctor about staying on it. We can't give medical advice, but good sense prescribes getting a second opinion on this.
I suffer from IBS (nothing like you have to go through) but I find ativan really helps me in bad times..xx